Open Access
Translator Disclaimer
February 2015 The space of nonpositively curved metrics of a negatively curved manifold
F. T. Farrell, P. Ontaneda
J. Differential Geom. 99(2): 285-311 (February 2015). DOI: 10.4310/jdg/1421415564

Abstract

We show that the space of nonpositively curved metrics of a closed negatively curved Riemannian $n$-manifold, $n \geq 10$, is highly non-connected.

Citation

Download Citation

F. T. Farrell. P. Ontaneda. "The space of nonpositively curved metrics of a negatively curved manifold." J. Differential Geom. 99 (2) 285 - 311, February 2015. https://doi.org/10.4310/jdg/1421415564

Information

Published: February 2015
First available in Project Euclid: 16 January 2015

zbMATH: 1318.58007
MathSciNet: MR3302041
Digital Object Identifier: 10.4310/jdg/1421415564

Rights: Copyright © 2015 Lehigh University

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.99 • No. 2 • February 2015
Back to Top